# SDR ASOA200801399

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 16,060 hours, 13,495 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR AND GEAR DISAGREE WARNING MSG.  A/C RETURNED TO MDT AFTER T/O, EMERGENCY DECLARED.  FLT 5204 CX.
